Décomposition des difféomorphismes du tore en applications déviant la verticale (avec un appendice en collaboration avec Jean-Marc Gambaudo)
Mémoires de la Société Mathématique de France, no. 79 (1999) , 151 p.
@book{MSMF_1999_2_79__R3_0,
     author = {Le Calvez, Patrice},
     title = {D\'ecomposition des diff\'eomorphismes du tore en applications d\'eviant la verticale (avec un appendice en collaboration avec {Jean-Marc} {Gambaudo)}},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {79},
     year = {1999},
     doi = {10.24033/msmf.392},
     zbl = {01461824},
     language = {fr},
     url = {http://archive.numdam.org/item/MSMF_1999_2_79__R3_0/}
}
TY  - BOOK
AU  - Le Calvez, Patrice
TI  - Décomposition des difféomorphismes du tore en applications déviant la verticale (avec un appendice en collaboration avec Jean-Marc Gambaudo)
T3  - Mémoires de la Société Mathématique de France
PY  - 1999
DA  - 1999///
IS  - 79
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/MSMF_1999_2_79__R3_0/
UR  - https://zbmath.org/?q=an%3A01461824
UR  - https://doi.org/10.24033/msmf.392
DO  - 10.24033/msmf.392
LA  - fr
ID  - MSMF_1999_2_79__R3_0
ER  - 
%0 Book
%A Le Calvez, Patrice
%T Décomposition des difféomorphismes du tore en applications déviant la verticale (avec un appendice en collaboration avec Jean-Marc Gambaudo)
%S Mémoires de la Société Mathématique de France
%D 1999
%N 79
%I Société mathématique de France
%U https://doi.org/10.24033/msmf.392
%R 10.24033/msmf.392
%G fr
%F MSMF_1999_2_79__R3_0
Le Calvez, Patrice. Décomposition des difféomorphismes du tore en applications déviant la verticale (avec un appendice en collaboration avec Jean-Marc Gambaudo). Mémoires de la Société Mathématique de France, Serie 2, , no. 79 (1999), 151 p. doi : 10.24033/msmf.392. http://numdam.org/item/MSMF_1999_2_79__R3_0/

[An1] S. B. Angenent. The periodic orbits of an area preserving twist map, Commun. Math. Phys., 115 (1988), 353-374. | MR | Zbl

[An2] S. B. Angenent. Monotone recurrence relations, their Birkhoff orbits and topological entropy, Ergod. Th. Dynam. Sys., 10 (1990), 15-41. | MR | Zbl

[AG] S. B. Angenent, C. Golé. Lamination by ghost circles, preprint, E.T.H. Zurich, (1991).

[Arno] V. I. Arnold. Méthodes mathématiques de la mécanique classique, Editions MIR. | Zbl

[Arna] M.-C. Arnaud. Le "closing lemma" en topologie C1, Mémoires Soc. Math. France, 74 (1998). | Numdam | MR | Zbl

[Ba] V. Bangert. On the existence of closed geodesics on two-spheres, International. J. of Math., 4 (1993), 1-10. | MR | Zbl

[Bi] G. Birkhoff. Extensions of Jentzsch's theorem, Trans. Amer. Math. Soc., 85 (1957), 219-227. | MR | Zbl

[Bi2] G. D. Birkhoff. An extension of Poincaré's last Geometric theorem, Acta Math., 47 (1925), 297-311. | JFM

[Br] L. E. J. Brouwer. Beweis des ebenen Translationssatzes, Math. Ann., 72 (1912), 37-54. | JFM

[BM] C. Baesens, R. S. Mac Kay. Gradient dynamics of tilted Frenkel-Kontorova models, Nonlinearity, 11 (1998), 949-964. | MR | Zbl

[Ca] C. Carathéodory. Untersuchungen űber die konforme Abbildungen von festen und veratt¨ãnderlichen Gebieten, Math. Ann., 72 (1912), 107-144. | JFM

[Ce] J. Cerf. Topologie de certains espaces de plongements, Bull. Soc. Math. France, 89 (1961), 227-380. | Numdam | MR | Zbl

[Cha] M. Chaperon Une idée du type "géodésiques brisées" pour les systèmes hamiltoniens, C. R. Acad. Sc. Paris, 298 (1984), 293-296. | MR | Zbl

[Che] Yu. V. Chekanov. Critical points of quasifunctions and generating families of Legendrian manifolds, Funktsional. Anal. i Prilozhen, 30 (1996), 56-69. | MR | Zbl

[Co] C. Conley. Isolated invariant sets and the Morse index, Conference board of the Mathematical Sciences, 38 (1978). | MR | Zbl

[CE] C. Conley, R. Easton. Isolated invariant sets and isolating blocks, Trans. Amer. Math. Soc., 158 (1971), 35-61. | MR | Zbl

[CZ] C. Conley, E. Zehnder. The Birkhoff-Lewis fixed point theorem and a conjecture of V.I. Arnold, Invent. Math., 73 (1983), 33-49. | MR | Zbl

[Ep] D. Epstein. Curves on 2-manifolds and isotopies, Acta. Math., 115 (1966), 83-107. | MR | Zbl

[EE] C. Earle, J. Eells. A fibre bundle description of teichműller theory, J. Diff. Geom., 4 (1970), 169-185. | Zbl

[FLP] A. Fathi, F. Laudenbach, V. Poenaru. Travaux de Thurston sur les surfaces, Astérisque, Soc. Math. France, 66-67 (1979), 621-626. | Numdam | MR | Zbl

[Flo] A. Floer. A refinement of Conley index and an application to the stability of hyperbolic invariant sets. Ergod. Th. Dynam. Sys., 7 (1987), 93-103. | MR | Zbl

[Flu] M. Flucher. Fixed points of measure preserving homeomorphisms, Manuscripta Math., 68 (1990), 271-293. | MR | Zbl

[Fr1] J. Franks. Generalizations of the Poincaré-Birkhoff theorem, Annals of Math., 128 (1988), 139-151. | MR | Zbl

[Fr2] J. Franks. A variation on the Poincaré-Birkhoff Theorem, Contemp. Math., 81 (1988), 139-151. | MR | Zbl

[Fr3] J. Franks. Geodesics on S2 and periodic points of annulus homeomorphisms, Invent. Math., 108 (1992), 403-418. | MR | Zbl

[Fr4] J. Franks. Area preserving homeomorphisms of open surfaces of genus zero, New York J. Math., 2 (1996), 1-19. | MR | Zbl

[GL] J.-M. Gambaudo, P. Le Calvez. Infinité d'orbites périodiques pour les homéomorphismes conservatifs de l'anneau, ce volume.

[Go] C. Golé. Ghost circles for twist maps, J. Diff. Equations, 97 (1992), 140-173. | MR | Zbl

[Gr] A. Gramain, Le type d'homotopie du groupe des difféomorphismes d'une surface, Ann. Scient. Ec. Norm. Sup., 6 (1973), 53-66. | Numdam | MR | Zbl

[Gu] L. Guillou. Théorème de translation plane de Brouwer et généralisations du théorème de Poincaré-Birkhoff, Topology, 33 (1990), 331-351. | MR | Zbl

[Ha] M. Hamstrom. Homotopy groups of the space of homeomorphisms on a 2-manifold. Illinois J. Math.,.10 (1966), 563-573. | MR | Zbl

[HZ] H. Hofer, E. Zehnder. Symplectic invariants and Hamiltonian dynamics, Birkhaüser, Basel, Boston, Berlin, (1994). | MR | Zbl

[K] B. De Kérékjártó. The plane translation theorem of Brouwer and the last geometric theorem of Poincaré, Acta Sci. Math. Szeged, 4 (1928-1929), 86-102. | JFM

[L] P. Le Calvez. Décomposition des difféomorphismes du tore en applications déviant la verticale, ce volume.

[L1] P. Le Calvez. Propriétés dynamiques de l'anneau et du tore, Astérisque, Soc. Math. France, 204 (1991). | MR | Zbl

[L2] P. Le Calvez. Une généralisation du théorème de Conley-Zehnder au tore de dimension 2, Ergod. Th. Dynam. Syst., 17 (1997), 71-80. | MR | Zbl

[L3] P. Le Calvez. Construction d'orbites périodiques par perturbation d'un difféomorphisme de l'anneau déviant la verticale, C.R. Acad. Sci. Paris, 321 (1995), 463-468. | MR | Zbl

[LM] R. Luke, W. Mason. The space of homeomorphisms on a compact 2-manifold is an A.N.R., Trans. Amer. Math. Soc., 164 (1972), 275-285. | MR | Zbl

[MS] R. Mac Kay, J. Starck. Lectures on orbits of minimal action for area-presering maps, preprint, University of Warwick, (1985).

[Ma] J. N. Mather. Amount of rotation about a point and the Morse index, Commun. Math. Phys., 21 (1982), 457-467. | MR

[Mo] P. Van Morbeke. The spectrum of Jacobi Matrices, Inventiones math., 37 (1976), 45-81. | MR | Zbl

[PR] C. Pugh, C. Robinson. The closing lemma including Hamiltonians Ergod. Th. Dynam. Sys. 3 (1983), 261-313 | MR | Zbl

[Ra] T. Rado. Sur la représentation conforme des domaines variables, Acta. Sci. Math. Szeged, 1 (1923), 180-186. | JFM

[Ru] D. Ruelle. Analycity properties of the characteristic exponents of random matrix products, Adv. in Math, 32 (1979), 68-80. | MR | Zbl

[S] S. Schwartzman. Asymptotic cycles. Ann. of Maths, 68 (1957), 270-284. | MR | Zbl

[Sh] M. Shub. Stabilité globale des systèmes dynamiques, Astérisque, Soc. Math. France, 56 (1978). | MR | Zbl

[Si] J.-C. Sikorav. Problème d'intersection et de points fixes en géométrie hamiltonienne, Comm. Math. Helvet., 62 (1987), 62-73. | MR | Zbl

[Sm] S. Smale. Diffeomorphisms of the 2-sphere, Proc. Amer. Math. Soc., 10 (1959), 621-626. | MR | Zbl

[T] W. P. Thurston. On the geometry and dynamic of diffeomorphisms of surfaces, Bull. Amer. Math. Soc., 19 (1988), 417-431. | MR | Zbl

[V] C. Viterbo. Symplectic topology as the geometry of generating functions, Math. Ann., 292 (1992), 685-710. | MR | Zbl

[Wh] H. Whitney. Analytic extensions of differentiable functions defined in closed sets. Trans. Amer. Math. Soc., 36 (1934), 63-89. | JFM | MR | Zbl

[Wi] H. E. Winlelnkemper. Twist maps, covering and Brouwer's translation theorem, Trans. Amer. Math. Soc., 267 (1981), 585-593. | MR | Zbl

Cited by Sources: